| Model Number |
5192701400 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, patients experienced pain and/or infection.No other adverse patient effects were reported.